Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I am suffering from delayed menses and my prolactin and LH levels are high

i am unmarried my age is 22 years i have delayed menses problem since approximately 3 years if i take tablets i got menses or bleeding now my test show that my prolactin and LH levels are high my physicain prescribed me to take dopergin for 3 weeks and progyluton tablet and also my left breast is smaller than right one and hairs also grow near nipples and between both the breast. facial hair growth increases all over the body while head hair fallen for this i m taking epivite .i want to know that my problem is cureable or not and during this condition can i use any breast enhancement treatment or not plz rply me soon thanx
Asked On : Thu, 27 Jan 2011
Answers:  2 Views:  457
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Your symptoms suggest that you are suffering from PCOD. You are getting the correct treatment and you should continue it. Hair growth is also due to PCOD.You can take breast enhancement treatment and in PCOD you can conceive with the helpof medicines.
Dr. Rakhi Tayal
Answered: Thu, 27 Jan 2011
I find this answer helpful
  User's Response
means i can use any breast enhancement treatment right now by consulting my infertility specialist (did i cause any side effect?) and pcod is treatable or not means can i become healthy as before i was or not plz annswer me dear dr
Answered: Fri, 28 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor